# SDR DJFA20121024001

- Difficulty date: October 24, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500034
- Aircraft time: 1,528 hours, 998 cycles
- Engine: Pwa PW535A
- Engine time: 1,528 hours, 998 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: MG103C3
- Part serial: 019
- Condition: Vibration
- Location: Nr 2 Engine
- Part time: 589 hours, 390 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

THE CREW ADVISED AT FL450 THEY EXPERIENCED A HIGH VIBRATION FROM THE NR 2 ENGINE ACCOMPANIED BY A NR 2 GENERATOR FAILURE,  THE CREW FOLLOWED THE CHECKLIST FOR HIGH VIBE WHICH ULTIMATELY RESULTED WITH SHUTTING NR 2 ENGINE DOWN IN FLIGHT AND DECLARING AN EMERGENCY.  MX FOUND THE NR 2 STARTER/GENERATOR FAILED AND REPLACED IT.
